ADVERTISEMENT
ADVERTISEMENT

Q. What should a patient do in case of vaginal bleeding after periods?

Answered by
Dr. Pandian. P
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 19, 2022

Hello doctor,

I had my periods a week ago, but today when I went to the bathroom, there was a small amount of blood on my underwear, and after I pooped, there was a small amount of blood in that as well.

The bleeding has stopped since then.

Please advise on what could be the reason behind this?

Thank you.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

The bleeding may be due to an infection which can be either a urinary tract infection or a pelvic inflammatory disease.

You can go for antibiotics, coagulation agents, and douching of the vagina with an antiseptic solution and vaginal pessary.

If possible, kindly do the following tests:

1) HB (Hemoglobin) level.

2) PT INR (Prothrombin Time and International Normalized Ratio) and coagulation profile.

3) Urine routine and culture test.

4) Pap smear of vaginal discharge for microbiology and others.

5) Thyroid profile.

6) Ultrasound abdomen and pelvis.

These test results can be reviewed with your query soon for prescription of drugs and better treatment advise.

Thank you.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have pain in the pelvis for a few months. Is it pelvic inflammatory disease?

.. read your post thoroughly and I understand that you need a sense of direction in terms of the origin of the pathology. Now, it could be a number of things. The fact that it started with you starting to lift weights puts us in the direction of both...   Read full

What does very little vaginal bleeding mean?

.. pretty sure this will be the beginning of periods. These little bit variations in days and amount of bleeding are common. Ultimately, in a day or two, you will have your normal bleeding periods. Another possibility is lost pregnancy. Sometimes, co...   Read full

I am getting recurrent urinary tract infections even after taking antibiotics. Why?

.. pain due to prostatitis. It is a difficult condition to treat. I suggest you avoid activities that aggravate prostatitis such as prolonged sitting or bicycling. You can take supplements containing echinacea, garlic, goldenseal to reduce your infla...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»
Importance of Sex Hormones - Types, Functions, Normal Ranges, and Roles
Sex hormones are steroids produced in the body that control sexual development, pregnancy, and overall health. Read belo...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.